Health A-Z

Medical Content Created by the Faculty of the
Harvard Medical School

1SHARES

Expected Duration

Inherited long QT syndrome does not go away. If you have a long QT interval caused by a medication you are taking or by a mineral imbalance, it will most likely go away once you stop taking the medication or treat the imbalance. Note that if one type of medication causes you to have a prolonged QT, other medications that affect the QT interval will likely affect you in the same way. Ask your doctor about this any time you are starting a new medication.

Page 4 of 9     Next Page:  long qt syndrome Prevention
Click here to to redeem your SparkPoints
  You will earn 5 SparkPoints
From Health A-Z, Harvard Health Publications. Copyright 2007 by the President and Fellows of Harvard College. All rights reserved. Written permission is required to reproduce, in any manner, in whole or in part, the material contained herein. To make a reprint request, contact Harvard Health Publications. Used with permission of StayWell.

You can find more great health information on the Harvard Health Publications website.